# SDR ASAA2013061795154

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,649 hours, 6,728 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B, INOPERATIVE.  ACFT GROUNDED.  PERFORMED DFCS BITE IAW FIM 22-11, TASK 801, CURRENT STATUS TEST PASSED, NO FAULTS NOTED.  PERFORMED DFCS LAND VERIFY TEST IAW MM 22-11-00-700-801, GROUP 49.00 LAND VERIFY TEST PASSED.  COULD NOT DUPLICATE MALFUNCTION.
